# SDR SWIA2018100845128

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 32,306 hours, 27,996 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED SMOKE IN CABIN AROUND SEAT 9D. EMERGENCY DECLARED. (FLT 5480) CLOSED THE SMOKE WAS ACTUALLY COMING FROM THE LOWER AIR CONDITIONING VENT, RAN BOTH PACKS WITH APU AND ENGINES INDIVIDUALLY NO SMOKE EVIDENT IAW AMM. MX CHECKED THE PACKS OIL SYSTEM ALL WAS NORMAL. ALL A/C SYSTEM OPS CHECKED GOOD.
